Why is my skin burning all over like I have a sunburn it even turns red?
I get this burning sensation that starts in the face and spreads to my arms, then chest, back, and legs.It feels exactly like a sunburn. The other day it was intense and my entire body turned sunburn red. I didn't have spots.It literally covered my whole body very evenly. It was pretty scary. Yesterday and this evening I feel the burning in my face and a little on my arms but no where near as severe, and I didn't turn red.
My wife reminded me that I went through this several years ago but it's been so long I didn't even remember.
I am taking several medications but I have been on them for years. I take zoloft, vistiril, lexapro, naltrexone, simcor, serequel, folic acid, theregran M,and hydrochlorathiazide, The zoloft is new, and the lexapro is new. I have never had an alergy of any kind in my entire life.
If anyone has an explanation or solution for this burning skin sensation please share. Thank You.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.